Alert archive / Massachusetts / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 38, NWS Albany, NY

June 18, 2018Berkshire County, Massachusetts; Northwest Hills Planning Region, Connecticut

NWS Albany, NY issued this severe thunderstorm warning at Jun 18, 2018, 7:57 PM EDT for Berkshire County, Massachusetts; Northwest Hills Planning Region, Connecticut. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 18, 2018, 7:57 PM EDT (23:57 UTC)
Expired
Jun 18, 2018, 8:30 PM EDT
In force
33 min
Issued by
NWS Albany, NY
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Northwest Hills Planning Region, CT, Berkshire County, MA

The radar

The Albany radar (KENX), 106 km from the middle of the area, began a volume at 23:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 12.0 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2018-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2018-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 167 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-297 J/kg
Mixed-layer LCL
1389 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
167 m²/s²
0-3 km storm-relative helicity
159 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

011 
WUUS51 KALY 182357
SVRALY
CTC005-MAC003-190030-
/O.NEW.KALY.SV.W.0038.180618T2357Z-180619T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
757 PM EDT MON JUN 18 2018

The National Weather Service in Albany has issued a

* Severe Thunderstorm Warning for...
  Northeastern Litchfield County in northern Connecticut...
  South central Berkshire County in western Massachusetts...

* Until 830 PM EDT.

* At 757 PM EDT, a severe thunderstorm was located near Sandisfield,
  or 14 miles north of Torrington, moving southeast at 50 mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* This severe thunderstorm will be near...
  Winsted around 805 PM EDT.
  New Hartford Center around 810 PM EDT.

Other locations impacted by this severe thunderstorm include South
Sandisfield, North Green, Pleasant Valley, Konkapot, North Colebrook,
Riverton, New Boston, Mill Brook, Montville and West Norfolk.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany

&&

LAT...LON 4190 7291 4189 7294 4187 7295 4202 7326
      4216 7318 4213 7307 4212 7306 4211 7307
      4209 7307 4207 7306 4204 7306 4204 7301
      4197 7303 4197 7289
TIME...MOT...LOC 2357Z 293DEG 41KT 4205 7311 

HAIL...<.75IN
WIND...70MPH
 
$$

MSE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 7:45 PM EDT, 12 minutes earlier.

Area forecast discussion, Jun 18, 7:45 PM EDT, 12 minutes before
Area Forecast Discussion
National Weather Service Albany NY
745 PM EDT Mon Jun 18 2018

.SYNOPSIS...
Scattered showers and thunderstorms will diminish this
evening with the passage of the cold front. A more seasonable
airmass takes over Tuesday and should last for the remainder of the
week with much lower humidity.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
All headlines for the region have been cancelled or dropped as
of 7 PM EDT.

Leading edge of the convection was progressing east-southeast as
convective instability in its wake continues to dissipate. After
close coordination with neighboring offices and SPC, we dropped
the severe thunderstorm watch at 7 PM EDT. The cold front
remains upstream and crossing northern Lake Ontario as enhanced
1-minute GOES-16 satellite imagery reveals not much convective
upgrowth at this time. As peak heating is well done and LAPS/SPC
mesoscale windows show CAPES less than 1000 j/kg and best
thunderstorm activity upstream of the cold front, we will drop
PoPs back to chc-sct at this time.

As the remainder of the evening progresses, so does the
upstream cold front that per the HRRR/RAP will progress
southward and clear the Dacks and Lake George Saratoga Region
before midnight, Capital Region around midnight and south of I90
between 3-6 AM EDT Tuesday. So we will attempt to time this in
the forecast/grids.

Temperatures will slowly cool off with fropa from north to south
with 50s across the Dacks to near 70F for mid-Hudson Valley and
NW CT.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/...
Overall a rather quiet period of weather is expected in the wake
of the cold front with noticeable drier and cooler/seasonable
weather as we welcome the official start of summer on Thursday.

A couple of items of note are the cold front that pushes through
the region today is expected to become quasi-stationary between
I70-I80 with a weak wave passing through the digging trough from
central Canada late Wednesday into Wednesday night. Clouds and
perhaps some showers near the I84 corridor where we will place
slight chance PoPs. Meanwhile another cold front from the north
with limited moisture is forecast to slide southward as well. At
this time, this front will be accompanied by partial cloud
coverage and a wind shift.

By Thursday, looks a really nice day setting up with a near
1020MB surface high sliding southeast from Canada across the
Great Lakes and into the northeast. Temperatures mainly into the
70s under summer sunshine as H850 temperatures are expected to
be around 10C.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
A dry end to the week will transition into a wet period by the
beginning of next week. High pressure will give way to a slowly
moving system originating near the Oklahoma and Texas
panhandles. It will be centered near northern Missouri on
Friday, and is expected to reach western New York on Sunday. A
weak warm front will stay south of our forecast area through the
end of the week with this system, keeping heat at bay. Behind
the low as it moves on to the Atlantic Provinces, a cold front
from the north will usher in cooler and drier air after Monday.
High temperatures each day will range from around 70 degrees in
the higher elevations, to the lower 80s down the Hudson Valley.
Low temperatures will range from the mid 40s to around 60
degrees Friday night, and the upper 50s to mid 60s Saturday and
Sunday nights.

&&

.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
A front will move across the local area tonight. Some showers
and thunderstorms will be present along and ahead of the front
overnight. By Tuesday morning, it will become generally clear
with drying conditions.

Ceilings and visibilities will generally be VFR tonight. A few
sites may drop into MVFR/VFR due to shower or thunderstorm
passage. Clearing will occur from northwest to southeast between
06z to 08z. After 12z on Tuesday, VFR conditions will prevail
across the region with mostly clear skies and unrestricted
visibility.

Winds will be generally out of the south/southwest early in the
period. By 06z-08z, winds will shift to the northwest. Winds
will be generally light around 10kt with higher winds possible
in the early period due to the possibility of thunderstorms.

Outlook...

Tuesday: Low Operational Impact. Breezy NO SIG WX.
Tuesday Night: No Operational Impact. NO SIG WX.
Wednesday: No Operational Impact. NO SIG WX.
Wednesday Night: No Operational Impact. NO SIG WX.
Thursday: No Operational Impact. NO SIG WX.
Thursday Night: No Operational Impact. NO SIG WX.
Friday: No Operational Impact. NO SIG WX.
Friday Night: No Operational Impact. NO SIG WX.
Saturday: Low Operational Impact. Slight Chance of SHRA.

&&

.FIRE WEATHER...
Scattered to numerous showers and thunderstorms into the evening
hours as winds become breezy as well with southwest winds
gusting up to 30 mph into the evening hours. A drier and more
seasonable airmass takes hold Tuesday and through most of the
upcoming week, with RH values falling into the 35 to 45 percent
range. North-northwesterly winds may gust to near 20 mph.
Similar temperatures and humidity Wednesday but with lighter
winds.

&&

.HYDROLOGY...
Scattered to numerous showers and thunderstorms into this
evening and tonight as a cold front interacts with a hot and
humid airmass. There is copious moisture to work with and
potential for backbuilding storms with winds parallel to the
frontal boundary. Precipitable water values are forecast to be
2-2.25 inches, which is near the climatological daily maximum.
So storms are certainly capable of heavy rainfall, with a threat
for urban and small stream flooding as well as isolated flash
flooding. The mitigating factor will be the fast movement of the
system and antecedent conditions are quite dry the past couple
of weeks. While basin average amounts are expected to range
between 0.50 and 1.00 inches, locally higher amounts are likely.

Drier weather returns for most of the region the remainder of
the week.

For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.

&&

.CLIMATE...
Record highs for today and preliminary data...

TIED! Albany NY - 97 degrees 1957 and 2018 (records date back
to 1874)
Glens Falls NY - 93 degrees 1994 (records date back to
1949)
NEW! Poughkeepsie NY - 94 degrees in 2018. Old record of 93
degrees 1957 (records date back to 1931)

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
MA...None.
VT...None.

&&

SYNOPSIS...BGM/Thompson
NEAR TERM...BGM
SHORT TERM...BGM
LONG TERM...ELH
AVIATION...LJL/VTK
FIRE WEATHER...BGM/Thompson
HYDROLOGY...BGM/Thompson
CLIMATE...ALY Staff
Hazardous weather outlook, Jun 18, 7:21 PM EDT, 36 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
721 PM EDT Mon Jun 18 2018

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-191100-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer-
Southern Fulton-Montgomery-Northern Saratoga-Northern Warren-
Northern Washington-Schoharie-Western Schenectady-
Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany-
Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene-
Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster-
Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren-
Southern Washington-Bennington-Western Windham-Eastern Windham-
721 PM EDT Mon Jun 18 2018

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts, east central New York and southern Vermont.

.DAY ONE...Tonight.

There remains a chance for thunderstorms this evening as a cold
front slides southward tonight. These thunderstorms will still have
the capability to produce heavy rainfall and gusty winds.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability of widespread hazardous weather is low at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jun 18, 6:41 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
641 PM EDT MON JUN 18 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0404 PM     TSTM WND DMG     POUGHKEEPSIE            41.70N  73.92W
06/18/2018                   DUTCHESS           NY   911 CALL CENTER

            *** 1 INJ *** VACANT BUILDING COLLAPSED ONTO OCCUPIED
            BUILDING TRAPPING ONE OCCUPANT UNDER DEBRIS.

&&

EVENT NUMBER ALY1800227

11
Local storm report, Jun 18, 7:22 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
722 PM EDT MON JUN 18 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     BEACON                  41.50N  73.97W
06/18/2018                   DUTCHESS           NY   911 CALL CENTER

            TREES AND WIRES DOWN.

&&

EVENT NUMBER ALY1800228

11
Local storm report, Jun 18, 7:23 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
723 PM EDT MON JUN 18 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     WAPPINGERS FALLS        41.60N  73.92W
06/18/2018                   DUTCHESS           NY   911 CALL CENTER

            TREES AND WIRES DOWN.

&&

EVENT NUMBER ALY1800229

11
Local storm report, Jun 18, 7:24 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
724 PM EDT MON JUN 18 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     FISHKILL                41.53N  73.89W
06/18/2018                   DUTCHESS           NY   911 CALL CENTER

            TREES AND WIRES DOWN.

&&

EVENT NUMBER ALY1800230

11
Local storm report, Jun 18, 7:55 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
755 PM EDT MON JUN 18 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND DMG     POUGHKEEPSIE            41.69N  73.92W
06/18/2018                   DUTCHESS           NY   TRAINED SPOTTER

            UPROOTED TREES AND LARGE BRANCHES DOWN.

&&

EVENT NUMBER ALY1800231

LJL
Local storm report, Jun 18, 7:57 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ALBANY NY
757 PM EDT MON JUN 18 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0226 PM     TSTM WND DMG     1 SE SCHUYLER           43.10N  75.09W
06/18/2018                   HERKIMER           NY   911 CALL CENTER

            TREES DOWN.

0239 PM     TSTM WND DMG     5 ESE MOHAWK            42.98N  74.92W
06/18/2018                   HERKIMER           NY   911 CALL CENTER

            TREES DOWN.

0244 PM     TSTM WND DMG     SALISBURY               43.13N  74.84W
06/18/2018                   HERKIMER           NY   911 CALL CENTER

            TREES DOWN.

0320 PM     TSTM WND DMG     4 WNW BURNT HILLS       42.93N  73.97W
06/18/2018                   SARATOGA           NY   NWS EMPLOYEE

            WIRES DOWN ON JOCKEY STREET NEAR CHARLTON ROAD.

0352 PM     TSTM WND DMG     3 SSW GANSEVOORT        43.15N  73.67W
06/18/2018                   SARATOGA           NY   NWS EMPLOYEE

            TREE DOWN ON WIRES NORTH OF DUNKIN ROAD.

0355 PM     TSTM WND DMG     1 NNW SARATOGA SPRINGS  43.08N  73.79W
06/18/2018                   SARATOGA           NY   TRAINED SPOTTER

            LARGE TREE DOWN BLOCKING HAMILTON STREET

0404 PM     TSTM WND DMG     HICKEYS CORNERS         43.10N  73.71W
06/18/2018                   SARATOGA           NY   RETIRED NWS EMP.

            TREES SNAPPED/UPROOTED ALONG ROUTE 50.

0404 PM     TSTM WND DMG     3 W GRAFTON             42.76N  73.49W
06/18/2018                   RENSSELAER         NY   911 CALL CENTER

            TREES AND WIRES DOWN.

0404 PM     TSTM WND DMG     POUGHKEEPSIE            41.70N  73.92W
06/18/2018                   DUTCHESS           NY   911 CALL CENTER

            *** 1 INJ *** VACANT BUILDING COLLAPSED ONTO OCCUPIED
            BUILDING TRAPPING ONE OCCUPANT UNDER DEBRIS.

0405 PM     TSTM WND DMG     GREENWICH               43.09N  73.50W
06/18/2018                   WASHINGTON         NY   CO-OP OBSERVER

            WIDESPREAD TREES AND WIRES DOWN.

0406 PM     TSTM WND DMG     1 NNE HOOSICK FALLS     42.92N  73.34W
06/18/2018                   RENSSELAER         NY   911 CALL CENTER

            TREES AND WIRES DOWN.

0406 PM     TSTM WND DMG     HOOSICK FALLS           42.90N  73.36W
06/18/2018                   RENSSELAER         NY   911 CALL CENTER

            TREES DOWN

0406 PM     TSTM WND DMG     2 NW RED OAKS MILL      41.67N  73.90W
06/18/2018                   DUTCHESS           NY   911 CALL CENTER

            MANY TREES DOWN.

0407 PM     TSTM WND DMG     2 NNE HOOSICK FALLS     42.93N  73.34W
06/18/2018                   RENSSELAER         NY   911 CALL CENTER

            TREES DOWN.

0411 PM     TSTM WND DMG     1 N WHITEHALL           43.57N  73.42W
06/18/2018                   WASHINGTON         NY   TRAINED SPOTTER

            SEVERAL LARGE TREE LIMBS DOWN

0415 PM     TSTM WND DMG     MANCHESTER CENTER       43.18N  73.04W
06/18/2018                   BENNINGTON         VT   TRAINED SPOTTER

            A 1 FOOT DIAMETER TREE WAS DOWNED BY THUNDERSTORM WINDS
            AT 1244 BEECH STREET.

0415 PM     TSTM WND DMG     POUGHKEEPSIE            41.69N  73.92W
06/18/2018                   DUTCHESS           NY   TRAINED SPOTTER

            UPROOTED TREES AND LARGE BRANCHES DOWN.

0415 PM     TSTM WND DMG     1 S POUGHKEEPSIE        41.68N  73.92W
06/18/2018                   DUTCHESS           NY   TRAINED SPOTTER

            TREE LIMBS DOWN. A VERY LARGE BRANCH THAT BROKE OFF IS
            LYING ON POWER LINES.

0416 PM     TSTM WND DMG     3 NE MIDDLE FALLS       43.14N  73.49W
06/18/2018                   WASHINGTON         NY   FIRE DEPT/RESCUE

            MULTIPLE WIRES, POLES AND TREES DOWN COUNTY ROUTE 113
            AND COUNTY ROUTE 70 TOWN OF GREENWICH

0418 PM     TSTM WND DMG     SHAFTSBURY              43.00N  73.19W
06/18/2018                   BENNINGTON         VT   LAW ENFORCEMENT

            TREES DOWN

0420 PM     TSTM WND DMG     1 N SCHUYLERVILLE       43.12N  73.59W
06/18/2018                   SARATOGA           NY   THRUWAY

            RTE 4 AT STARKS KNOB RD. IN THE TOWN OF NORTHUMBERLAND
            IS CLOSED IN BOTH DIRECTIONS DUE TO DOWNED TREES.

0430 PM     TSTM WND DMG     3 NNE ARLINGTON         43.11N  73.13W
06/18/2018                   BENNINGTON         VT   FIRE DEPT/RESCUE

            VT ROUTE 7A IS CLOSED BETWEEN DUNHAM RD AND HILL FARM
            RD. DUE TO TREES AND POWERLINES DOWN.

0438 PM     TSTM WND DMG     2 NNE MIDDLE FALLS      43.14N  73.51W
06/18/2018                   WASHINGTON         NY   THRUWAY

            RT 40 AT COTTRELL RD IN THE TOWN OF GREENWICH IS CLOSED
            IN BOTH DIRECTIONS DUE TO A DOWNED TREE.

0449 PM     TSTM WND DMG     TOWNSHEND               43.04N  72.67W
06/18/2018                   WINDHAM            VT   911 CALL CENTER

            TREES AND WIRES DOWN.

0453 PM     TSTM WND DMG     LONDONDERRY             43.23N  72.81W
06/18/2018                   WINDHAM            VT   911 CALL CENTER

            TREES AND WIRES DOWN

0457 PM     TSTM WND DMG     PUTNEY                  42.97N  72.52W
06/18/2018                   WINDHAM            VT   911 CALL CENTER

            TREES AND WIRES DOWN.

0500 PM     TSTM WND DMG     BRATTLEBORO             42.86N  72.57W
06/18/2018                   WINDHAM            VT   NWS EMPLOYEE

            LARGE TREE BRANCHES DOWN ALONG INTERSTATE 91 JUST NORTH
            OF EXIT 3.

0700 PM     TSTM WND DMG     BEACON                  41.50N  73.97W
06/18/2018                   DUTCHESS           NY   911 CALL CENTER

            TREES AND WIRES DOWN.

0700 PM     TSTM WND DMG     WAPPINGERS FALLS        41.60N  73.92W
06/18/2018                   DUTCHESS           NY   911 CALL CENTER

            TREES AND WIRES DOWN.

0700 PM     TSTM WND DMG     FISHKILL                41.53N  73.89W
06/18/2018                   DUTCHESS           NY   911 CALL CENTER

            TREES AND WIRES DOWN.

&&

EVENT NUMBER ALY1800202 ALY1800203 ALY1800204 ALY1800224 ALY1800226
ALY1800216 ALY1800205 ALY1800208 ALY1800227 ALY1800206 ALY1800209
ALY1800210 ALY1800215 ALY1800211 ALY1800213 ALY1800221 ALY1800231
ALY1800232 ALY1800217 ALY1800214 ALY1800207 ALY1800218 ALY1800212
ALY1800219 ALY1800225 ALY1800222 ALY1800223 ALY1800228 ALY1800229
ALY1800230

LJL

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 4:06 PM EDTSevere Thunderstorm WarningALYBerkshire54 min
Jun 18, 7:33 PM EDTSevere Thunderstorm WarningALYBerkshire57 min
Jun 18, 4:12 PM EDTSevere Thunderstorm WarningALYNorthwest Hills Planning Region63 min
Jun 18, 7:15 PM EDTSevere Thunderstorm WarningALYNorthwest Hills Planning Region24 min

Nearby

Severe Thunderstorm Warnings in Massachusetts, 2018Severe Thunderstorm Warnings in Connecticut, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.